Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 5, NWS Amarillo, TX

May 16, 201512 counties in Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at May 16, 2015, 5:41 AM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at May 16, 2015, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 16, 2015, 5:41 AM CDT (10:41 UTC)
In effect from
May 16, 2015, 12:00 PM CDT
Expired
May 16, 2015, 7:42 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1962 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WWUS74 KAMA 161041
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
541 AM CDT SAT MAY 16 2015

OKZ001-002-TXZ001>003-006>008-011>013-016>018-161900-
/O.NEW.KAMA.WI.Y.0005.150516T1700Z-150517T0100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
541 AM CDT SAT MAY 16 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. 

* EVENT...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50
  MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE
  OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS
  EVENING.

* TIMING...THE STRONG WINDS WILL BEGIN AROUND NOON TODAY...THEN
  DIMINISH AFTER 8 PM THIS EVENING. 

* IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS LAWN
  FURNITURE OR TRASH CANS MAY BE BLOWN AROUND BY THE STRONG WINDS IF
  NOT PROPERLY SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ANDRADE
2 follow-up statements
094 
WWUS74 KAMA 161852
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
152 PM CDT SAT MAY 16 2015

OKZ001-002-TXZ001>003-006>008-011>013-016>018-170100-
/O.CON.KAMA.WI.Y.0005.000000T0000Z-150517T0100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
152 PM CDT SAT MAY 16 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* EVENT...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 
  50 MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL SECTIONS OF 
  THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY 
  THIS EVENING. 

* TIMING...THE STRONG WINDS WILL DIMINISH AFTER 8 PM THIS EVENING.

* IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS LAWN 
  FURNITURE OR TRASH CANS MAY BE BLOWN AROUND BY THE STRONG 
  WINDS IF NOT PROPERLY SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
570 
WWUS74 KAMA 170042
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
742 PM CDT SAT MAY 16 2015

OKZ001-002-TXZ001>003-006>008-011>013-016>018-170145-
/O.CAN.KAMA.WI.Y.0005.000000T0000Z-150517T0100Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
742 PM CDT SAT MAY 16 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND WILL
CONTINUE TO GRADUALLY DISSIPATE THIS EVENING.

$$

KB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at May 16, 5:08 AM CDT, 33 minutes earlier.

Area forecast discussion, May 16, 5:08 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
508 AM CDT SAT MAY 16 2015

.DISCUSSION...
AN ACTIVE AND WET UPPER LEVEL PATTERN WILL PERSIST THROUGH THIS
FORECAST CYCLE. A SPLIT FLOW SCENARIO IS PROGGED FEATURING A DOMINANT
SRN STREAM WITH PERIODIC SHORTWAVE TROFS OR CLOSED LOWS AFFECTING THE
SWRN US AND SRN HIGH PLAINS.

THE FIRST VIGOROUS UPPER LEVEL CLOSED LOW WILL TRACK INTO THE
INTERMOUNTAIN WEST TODAY...THEN HEAD INTO THE NRN AND CNTRL PLAINS
STATES TONIGHT. THE LATEST ROUND OF SHOWERS AND TSTMS WHICH AFFECTED
MOST OF THE AREA LATE LAST NIGHT INTO EARLY THIS MORNING WILL
CONTINUE MOVING NEWD...WITH POPS RESTRICTED TO THE ERN HALF OF THE
FCST AREA THIS MORNING...THEN ERN THIRD OF THE TX AND OK PNHDLS THIS
AFTERNOON...AND FINALLY THE FAR ERN SECTIONS THIS EVENING. SVR
POTENTIAL IS CERTAINLY THERE FOR THIS AFTERNOON AND HAVE INCLUDED A
MENTION IN THE GRIDS AND THE ZONES. AS THE PACIFIC COLD FRONT
OVERTAKES THE SFC DRYLINE THIS MORNING AND SWEEPS ACROSS THE
AREA...DRIER AIR WILL INVADE WRN AND CNTRL SECTIONS TODAY. A RATHER
TIGHT SFC PRESSURE GRADIENT IS PROGGED BY SHORT RANGE MODELS...
ESPECIALLY WRN AND CNTRL SECTIONS. HAVE DECIDED TO ISSUE A WIND
ADVISORY FOR THIS AREA FOR THIS AFTERNOON INTO THE EARLY EVENING.
THIS ADVISORY MAY NEED TO BE EXPANDED EWD A BIT MORE TO INCLUDE
ANOTHER COLUMN OF COUNTIES IF LATEST MODEL GUIDANCE CONTINUES TO
SUPPORT ADVISORY LEVEL WINDS FURTHER EAST THAN OUTLINED IN CURRENT
ADVISORY.

DRY WEATHER RETURNS AREAWIDE FOR SUNDAY AND MONDAY. A COLD FRONT
WILL MOVE SWD ACROSS THE AREA LATE SUNDAY NIGHT AND MONDAY
MORNING...WITH COOLER TEMPERATURES EXPECTED FOR THE EARLY TO MIDDLE
OF NEXT WEEK.

THE SECOND UPPER LEVEL LOW PRESSURE STORM SYSTEM EMBEDDED IN THE SRN
STREAM IS FCST TO AFFECT THE AREA MONDAY NIGHT THRU TUESDAY NIGHT.
NUDGED POPS UP JUST A LITTLE MORE DURING THIS TIME PERIOD CLOSER TO
MODEL CONSENSUS. THIS PARTICULAR STORM SYSTEM IS PROJECTED TO BE FAR
ENUF TO THE NE OF OUR AREA WED AND THU SUCH THAT POPS ARE BACK DOWN
TO SLGT CHC VALUES.

YET A THIRD UPPER LEVEL STORM SYSTEM WITHIN THE PERSISTENT SPLIT
FLOW AND STRONGER THAN NORMAL SRN STREAM WILL LIKELY AFFECT THE SRN
HIGH PLAINS TOWARDS THE END AND JUST BEYOND THIS 7 DAY FORECAST
PACKAGE WITH A CORRESPONDING THREAT OF MORE SHOWERS AND TSTMS. MEDIUM
RANGE MODELS CONTINUE TO DIFFER ON TIMING OF THIS STORM SYSTEM SO A
MODEL CONSENSUS WAS UTILIZED.

ANDRADE

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                79  49  80  50  77 /  10   5   0   0   5
BEAVER OK                  80  50  82  50  74 /  50  20   0   0   5
BOISE CITY OK              73  44  79  46  71 /  10   5   0   0   5
BORGER TX                  81  52  83  53  76 /  20   5   0   0   5
BOYS RANCH TX              78  47  81  49  76 /  10   0   0   0   5
CANYON TX                  78  48  80  49  78 /  10   0   0   0   5
CLARENDON TX               81  51  81  53  80 /  40   5   0   0  10
DALHART TX                 77  43  81  47  73 /  10   5   0   0  10
GUYMON OK                  80  48  82  49  74 /  20   5   0   0   5
HEREFORD TX                76  47  79  48  79 /  10   0   0   0   5
LIPSCOMB TX                80  52  82  51  76 /  50  20   0   0   5
PAMPA TX                   79  50  80  50  76 /  30   5   0   0   5
SHAMROCK TX                81  52  82  54  80 /  50  20   0   0   5
WELLINGTON TX              83  53  82  55  82 /  50  20   0   0  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
     RANDALL...SHERMAN.

OK...WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: CIMARRON...TEXAS.

&&
Hazardous weather outlook, May 16, 5:21 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
521 AM CDT SAT MAY 16 2015

OKZ001>003-TXZ001>020-162100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
521 AM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS
EVENING ACROSS EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES.
SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...
WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE.

IN ADDITION...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND
50 MPH ARE EXPECTED ACROSS WESTERN AND CENTRAL SECTIONS OF THE
OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS EVENING.
A WIND ADVISORY IS IN EFFECT FOR THIS AREA FROM NOON TODAY UNTIL 8 PM
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
MONDAY NIGHT THROUGH FRIDAY. ANY STORMS THAT FORM ARE EXPECTED TO
REMAIN BELOW SEVERE LEVELS AT THIS TIME. HOWEVER...THE POTENTIAL FOR
HEAVY RAIN MAY INCREASE MONDAY NIGHT THROUGH TUESDAY NIGHT...WHICH
MAY LEAD TO FLOODING OR FLASH FLOODING OVER PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE EASTERN OKLAHOMA
PANHANDLE AND THE EASTERN TEXAS PANHANDLE SHOULD REMAIN ALERT AND BE READY
FOR POSSIBLE ACTIVATION LATER TODAY.

ANDRADE

In the hours before

Special weather statement, May 15, 11:55 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1155 PM CDT FRI MAY 15 2015

TXZ017-018-160545-
ARMSTRONG TX-RANDALL TX-
1155 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF HAPPY...OR 15 MILES
SOUTHEAST OF CANYON...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             WAYSIDE...            PALO DURO CANYON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3475 10198 3517 10169 3513 10128 3474 10157
      3474 10197
TIME...MOT...LOC 0455Z 221DEG 38KT 3479 10180

CE
Special weather statement, May 16, 1:00 AM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
100 AM CDT SAT MAY 16 2015

TXZ016-017-160630-
DEAF SMITH TX-RANDALL TX-
100 AM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL AND EXTREME SOUTHEASTERN
DEAF SMITH COUNTIES UNTIL 130 AM CDT...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CANYON...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANYON...             UMBARGER...           LAKE TANGLEWOOD...
  BUFFALO LAKE...       TIMBERCREEK CANYON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3482 10218 3517 10206 3504 10164 3474 10182
      3474 10195
TIME...MOT...LOC 0600Z 222DEG 32KT 3489 10198

CE
Special weather statement, May 16, 1:32 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
132 AM CDT SAT MAY 16 2015

TXZ012-013-017-018-160700-
ARMSTRONG TX-CARSON TX-POTTER TX-RANDALL TX-
132 AM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CARSON...
NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES UNTIL 200 AM
CDT...

AT 131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF WASHBURN...OR 12 MILES EAST
OF AMARILLO...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             PANHANDLE...          AMARILLO...
  WASHBURN...           PALO DURO CANYON...   LAKE TANGLEWOOD...
  PANTEX...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3557 10144 3531 10108 3480 10154 3516 10191
TIME...MOT...LOC 0632Z 218DEG 40KT 3515 10162

CE
Special weather statement, May 16, 2:05 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
205 AM CDT SAT MAY 16 2015

TXZ008-009-013-014-018-019-160730-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-HUTCHINSON TX-ROBERTS TX-
205 AM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...
CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN HUTCHINSON...
NORTHWESTERN GRAY AND EXTREME NORTHWESTERN DONLEY COUNTIES UNTIL 230
AM CDT...

AT 203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WHITE DEER...OR 8 MILES EAST
OF PANHANDLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              PANHANDLE...          LEFORS...
  KINGSMILL...          WHITE DEER...         SKELLYTOWN...
  GROOM...              CODMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3589 10081 3554 10054 3509 10120 3548 10157
TIME...MOT...LOC 0705Z 229DEG 57KT 3540 10121

CE
Special weather statement, May 16, 3:05 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
305 AM CDT SAT MAY 16 2015

TXZ010-014-015-019-020-160830-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL TX-WHEELER TX-
305 AM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN
COLLINGSWORTH...NORTHWESTERN WHEELER...EXTREME SOUTHWESTERN
HEMPHILL...SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL
330 AM CDT...

AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF ALANREED...OR 23 MILES SOUTHEAST
OF PAMPA...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WHEELER...            NEW MOBEETIE...       KELLERVILLE...
  BRISCOE...            MCLEAN...             LEFORS...
  ALANREED...           MOBEETIE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3562 10053 3555 10002 3505 10068 3534 10102
TIME...MOT...LOC 0805Z 223DEG 57KT 3532 10067

CE
Special weather statement, May 16, 3:54 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
354 AM CDT SAT MAY 16 2015

TXZ009-010-014-160930-
GRAY TX-HEMPHILL TX-ROBERTS TX-
354 AM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...WESTERN HEMPHILL AND
NORTHERN GRAY COUNTIES UNTIL 430 AM CDT...

AT 352 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CODMAN...OR 11 MILES
NORTHEAST OF PAMPA...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...              CODMAN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3602 10071 3588 10042 3549 10082 3569 10106
TIME...MOT...LOC 0854Z 220DEG 38KT 3570 10084

CE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 11:55 PM CDTSpecial Weather StatementAMARandall50 min
May 16, 12:05 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Potter, Randall55 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts64 min
May 16, 1:00 AM CDTSpecial Weather StatementAMARandall30 min
May 16, 1:24 AM CDTSevere Thunderstorm WarningAMAHutchinson, Lipscomb, Ochiltree, Roberts66 min
May 16, 1:32 AM CDTSpecial Weather StatementAMACarson28 min
May 16, 2:05 AM CDTSpecial Weather StatementAMACarson, Gray, Roberts25 min
May 16, 3:05 AM CDTSpecial Weather StatementAMAGray, Wheeler25 min
May 16, 3:54 AM CDTSpecial Weather StatementAMARoberts36 min
May 16, 6:49 AM CDTSpecial Weather StatementAMAArmstrong26 min
May 16, 9:30 AM CDTAreal Flood AdvisoryAMAHutchinson, Ochiltree, Roberts2 hr
May 16, 9:46 AM CDTSpecial Weather StatementAMADonley, Wheeler44 min
May 16, 1:26 PM CDTSpecial Weather StatementAMAHartley34 min
May 16, 1:38 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley37 min
May 16, 1:56 PM CDTSpecial Weather StatementAMADallam34 min
May 16, 2:04 PM CDTTornado WarningAMADonley41 min
May 16, 2:07 PM CDTSevere Thunderstorm WarningAMADallam, Hartley38 min
May 16, 2:18 PM CDTSpecial Weather StatementAMAHutchinson42 min
May 16, 2:25 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Sherman50 min
May 16, 2:35 PM CDTTornado WarningAMACollingsworth, Donley40 min
May 16, 2:41 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Randall49 min
May 16, 3:02 PM CDTSevere Thunderstorm WarningAMASherman54 min
May 16, 3:06 PM CDTTornado WarningAMACollingsworth, Wheeler39 min
May 16, 3:12 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler41 min
May 16, 3:19 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler41 min
May 16, 3:23 PM CDTSevere Thunderstorm WarningAMACarson, Gray23 min
May 16, 3:34 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
May 16, 3:40 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler35 min
May 16, 4:10 PM CDTSpecial Weather StatementAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more50 min
May 16, 4:23 PM CDTSpecial Weather StatementAMACollingsworth37 min
May 16, 4:44 PM CDTAreal Flood AdvisoryAMAWheeler3 hr
May 16, 4:45 PM CDTSpecial Weather StatementAMAHansford45 min
May 16, 4:53 PM CDTSevere Thunderstorm WarningAMAHansford37 min
May 16, 6:35 PM CDTSpecial Weather StatementAMALipscomb25 min
May 16, 5:56 PM CDTSpecial Weather StatementAMABeaver34 min

Nearby

Wind Advisories in Texas, 2015Wind Advisories in Oklahoma, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.